# SDR HNA2008F00014

- Difficulty date: June 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 160371600
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

APU BLEED ON, VAPOR VISIBLE IN CABIN.  INSPECTED AND FOUND APU HAS AN OIL LEAK, NO VAPOR VISIBLE OFF ENGINE BLEEDS.  REMOVED AND REPLACED APU.  (K)
